# SDR SWAA032230

- Difficulty date: October 8, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 55,944 hours, 41,609 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65458661030
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND KEEL BEAM CORRODED AT BS 500D + 10, STR 28R.  REPAIRED KEEL BEAM PER SWA EA.
